# SDR C8GA200902009

- Difficulty date: July 31, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE WING CENTER SECTION RBL 70.5 STRINGER 17R IS CORRODED BETWEEN B.S. 740-760. REMOVED CORROSION, FABRICATED INTERNAL ANGLE FROM 7075 T6 .063" DIM 16.125 X 2.750", EXTERNAL DOUBLER FROM 7075 T6 .071" DIM 24.250" X 3.625". INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED AIRCRAFT WAS RETURNED TO SERVICE.
